A one day Trip to Bannerghatta – Temple, Trekking and Zoo – Lots to see

If you live in Bangalore, you must have heard of Bannerghatta National Park. One of the best places for kids! It is a very good and wonderful place to visit over the weekend with family and friends.

But do you know that there are 3 other places which are of immesne religious importance but also offer a nice treakking options which kids can enjoy as well.

What else it also offers you to see a very small but a pre-historic spot.

Let me take you to a one day trip to Banerghatta. This detailed itineary will make your weekend worth a visit to Bannerghatta.

In a hurry? Watch this video

So let me tell you what I am talking about and what you will see in Bannerghatta.

1) A visit to Champak Dham Swamy temple
2) A climb to Sri Lakshmi Narasimha Swamy temple
3) A trek to Suvarnamukhi Temple
4) Visit to Baneghatta Zoo and Safari

So the day will start from

  • a visit to Shri Champak Dham Swamy temple.
  • Then you will climb to visit Shri Narashimha Swamy temple and
  • then you will trek to SuvarnaMukhi Temple & Kalyani
  • and then back to Zoo and Safari

Banerghatta is not very far from Bangalaore city, but depends on where you live.

One Day Trip to Bannerghatta – itinerary

My recommendation as always is to start early, but in this case you can leave by 7.00 AM but earlier is better ..

So start by 7.00 , and any part of bangalore you live, you will not take more than an hour to reach the the first spot and that is champak dham swamy temple

So by 8.00 you reach champak dham swamy temple, you can put champak dham sway devasthan or the google map.

You need 30 mins to visit this temple.

Note that this temple ws established by Janmajeya who was the great gradson of Pandavaas . So you see how old this temple is.

Dedicated to Lord Vishnu this temple is a must visit.

It is said that the story of Janmajeya getting rid of Sarp Dosha is associated with this place and Janmajeya established the shivalinga here after getting rid of srpadpsha.

So as soon you come out of main temple on the left hand side of the temple premises you will find a gate or you come out of main gate of the temple, you will see a way goig up on the left hand side.

This will lead you to our next stop and that is Shri Narashimha Swamy temple
So you need to climb arounud 150 to 200 steps not very steep, you can easyly climn and the will need around 20 to 30 mins for that.

So by 8.30 if you start by 9.00 you will reach there. The temple at tjhe top of hill is Lord Narashimha temple.

You just need 15 mins here. Take lords blessing and then come out and enjoy the view of the city from the top s you can see.

By 9.15 you start trekkiing for Suvarana Kalyani and anjaneya temple.

Now this is interesting part. It arond 2 Kms, you will see a kacha road going down from behind the Lord Narashimha temple.

Take that road, follow the electirc poles. It goes via jungle and hence recommended to go early, dont keep this for eveing so stick to my this itenary. it is going to be a nice experience. will take around 30 mins.

On the way you will see a white maze ind of structure .. this is said to be pre-historic.
So you are seeing something which was made thousand of years ago
You will also see a DOlmen which is again preshotoric.


Now people just cross this as go, but if you know abput it, then you wil definitely appreciae it.
Any way keep walking and around 500 meter froim this prehsitoric structure you will see the Suvarna kalyani.


so reach there by 9.45 and you can spend around an hour here. there is anjaneya temple and devi temple and few other old temples. But the kalyana or the pond is of great significance.

This is the pond where janmejaya, the grand son of [andavas took bath and got rid of sarpadosha and also got a golden body it is said that he established the shivinga at the champak dham swamy after that it is also said thet the pond water has medicinal properties and can cure many skin deseases.

You will see people bathing in the pond.
Another interesrig fact is that the ponds surface, rock at the bottom, is engraved with the image of Lord Hanuman , once a year this pond is emptied and lord is worshipped and then the pond is again filled with water.

The Pushkarini, Kalyani or pond is emptied once an year so that the

So this is a great palce to visit . Spend some 1 hr here and by 10.45 start back by 11.45 reach the champak dham swamy parking lot and you can start for annerghatta national park and Zoo.

It takes ahrdly 10 mins to reach there . so reach zoo by 12..00 PM

Spend some 3 to 4 hours at the zoo and then return back to bangalore.
Do not forget to visit the butterfly park and Lion Safari.

Remember , Loin safari tickets are closed by 3.00 PM so you can plan for lion safari first, then come back and enjoy a stroll in the zoo.

 139 total views,  3 views today

1 thought on “A one day Trip to Bannerghatta – Temple, Trekking and Zoo – Lots to see”

Leave a Comment

Share via
Copy link
Powered by Social Snap